# SDR 06FDEA2101

- Difficulty date: May 31, 2006
- Submitted: May 31, 2006
- Operation: Air carrier
- Aircraft: N675FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 789
- Aircraft time: 12,394 hours, 6,675 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 5 LT SEAT TRACK AT FS 38,36,34 AND 30.5 HAS CORROSION REF N00428.  REMOVED CORROSION IAW A300-600 SRM 51-74-10 AND FOUND TO BE WITHIN LIMITS IAW A300-600 SRM 53-16-10.
